# SDR AUS20020438

- Difficulty date: April 18, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 24562
- Condition: Blocked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) HYDRAULIC FILTER BLOCKED. DIFFERENTIAL PRESSURE INDICATOR BUTTON INOPERATIVE.
